# SDR QXEA2022111400319

- Difficulty date: November 14, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 12,129 hours, 7,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99043
- Condition: Malfunctioned
- Location: Cabin Floor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS FLOOR LIGHTING WILL NOT STAY LIT. REMOVED FROM SERVICE. REPLACED PHOTOLUMINESCENT INDICATOR STRIP AT 4A , NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
